# SDR AU980271

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED AT BS 178.  LT VERTICAL CHORD CRACKED IN TWO PLACES AND WEB CRACKED IN FIVE PLACES.
